Will I get nauseous and throw up or what other things to expect
Generally speaking you don't want to take Griseofulvin and drink alcohol at the same time. What it does is increase your heart rate which can lead to severe health problems. You also can get flushed (turn red and feel like you have a fever) from drinking alcohol while taking Griseofulvin. Even if you DO decide to drink alcohol with it, you should not be drinking 4 drinks in a single day. If you are doing that on a regular basis, you should seek help for alcoholism as anything more than 3 drinks a day means that you have a serious problem.
- Griseofulvin Information for Consumers
- Griseofulvin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Griseofulvin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 May 2010 • 1 answer
Posted 26 Nov 2011 • 1 answer
Posted 3 Apr 2012 • 1 answer
Posted 11 Dec 2013 • 1 answer
Posted 13 Jan 2016 • 0 answers